RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2009, Volume 9, Issue 4, Pages 16–22 (Mi vngu188)  

The Theorem about Tensor Relation at any $N$-Dimential Pseudo-Riemannian Space

P. A. Vshivtseva, I. P. Denisova, M. M. Denisov

Moscow State Aviation Technological University, Moscow

Abstract: It is considered any $N $-dimential pseudo-Riemannian space $R^N_{P, N-P}$, with some second rank tensor $\Psi_{ik}(x)$. We established and proved important tensor relation such that second rank tensor and them invariants are satisfyed. We use the axial tensor of Levi–Chivita for proving these relation. It is shown that there are others useful tensor relations.

Keywords: pseudo-rimannian space, Levi–Chivita tensor, tensor relation, invariants of second rank tensor.

Full text: PDF file (196 kB)
References: PDF file   HTML file
UDC: 514.743:514.13
Received: 12.12.2008

Citation: P. A. Vshivtseva, I. P. Denisova, M. M. Denisov, “The Theorem about Tensor Relation at any $N$-Dimential Pseudo-Riemannian Space”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 9:4 (2009), 16–22

Citation in format AMSBIB
\Bibitem{VshDenDen09}
\by P.~A.~Vshivtseva, I.~P.~Denisova, M.~M.~Denisov
\paper The Theorem about Tensor Relation at any $N$-Dimential Pseudo-Riemannian Space
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2009
\vol 9
\issue 4
\pages 16--22
\mathnet{http://mi.mathnet.ru/vngu188}


Linking options:
  • http://mi.mathnet.ru/eng/vngu188
  • http://mi.mathnet.ru/eng/vngu/v9/i4/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:131
    Full text:43
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020